MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL

EBI, LLC. SFLX 3 COIL
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain while treating with the bhs device (coil).The patient stated that the pain started about a week ago.The pain is deep kind of like bone pain.The pain is not constant.Pain level is a 5.The patient has not felt any pain since she stopped using the unit.The patient has not increased her daily activities.The patient contacted the nurse at the doctor's office.The nurse told her to use the stimulator for less than 10 hours and to speak to the sales representative.The doctor did not prescribe anything.The patient took tylenol.The swelling was on top of the foot.The patient stated that when she used the stimulator her foot was swollen as bad as t was right after the surgery.Her toes felt weird like they were going numb.The patient stopped using the bhs yesterday and today the foot is not swollen.The patient stopped using the unit yesterday per the sales representative.The coil was not too tight.The sales representative told the patient that there was a different unit that the patient could try but she would have to speak to the doctor.The patient has not felt any pain since she stopped using the unit.The patient has not increased her daily activities.The patient contacted the nurse at the doctor's office.The nurse told her to use the stimulator for less than 10 hours and to speak to the sales rep.The doctor did not prescribe anything.The patient took tylenol.The swelling was on top of the foot.The patient stated that when she used the stimulator her foot was swollen as bad as it was right after the surgery.Her toes felt weird like they were going numb.The patient stopped using the bhs yesterday and today the foot is not swollen.The patient stopped using the unit yesterday per the sales representative.The coil was not too tight.The sales representative told the patient that there was a different unit that the patient could try but she would have to speak to the doctor.The patient said she has been wearing it 10 hours a day for 10 days now.She has some pain, severe swelling, top of the food is numb.The patient has zero activity.The patient stopped using the device yesterday, no swelling.The patient used it again today and experienced some swelling and pain again.The sales representative spoke with customer service and stated that the patient has been switched from a bhs to an orthopak device by the doctor.The sales rep will be sending back the bhs assembly.No additional information has been provided by the patient at this time.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2023.Medical product: unknown.Therapy date: unknown.It has been indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, d3: manufacturer address and email address, d4: udi g1: contact office and manufacturer site, g6: report type additional information - d9: device available for evaluation and returned to manufacturer date, g3, h2, h3, h4: device manufacture date, h6: device code, impact code, method, results, and conclusions, h10: additional narrative, h11.The sflx 3 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 3 coil part no.1068229 with julian date 22224.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 3 coil was reviewed and there were no reports of non-conformances or deviations.The sflx 3 coil was tested and it operates as intended.Calibration information: all tests inspections were completed using tektronix oscilloscope id os-c000005 with calibration due on may 20, 2025; tf0804.D05 which does not require calibration.Test/inspections were completed by the quality department on june 26, 2024.The failure was not confirmed for the reported condition of "pain while treating with bhs".The coil was tested and operates as intended.Review of complaint history identified (2) total complaints from (may 9, 2022) to (may 9, 2023) for pn (1068229) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Highridge medical will continue to monitor for trends.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
SFLX 3 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17002630
Report Number0002242816-2023-00060
Device Sequence Number20677114
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068229
Device Lot Number22224
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic